# SDR SIMA20151015005

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 28,450 hours, 25,109 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270005
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT ELEVATOR UPPER CTR SKIN PN 145-27270-005.  R & R LT ELEVATOR UPPER CTR SKIN PN 145-27270-005 IAW SRM 51-40-02, 51-20-01, 51-20-03, 51-40-06 & ETN EM-51-073 & EM-51-076.
